# SDR F3LA2017020700073

- Difficulty date: January 12, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 37,481 hours, 18,510 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219220400
- Condition: Corroded
- Location: Fuselage
- Part time: 37,481 hours, 18,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR SUPPORT Y-1292 FR68-69 HAS CORROSION. REMOVED AND REPLACED FLOORBEAM Y-1292 FRAME 68-69 IAW SRM 53-00-14 AND 51-72-11.
